Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR1633348

author
van den Dries, Lou
title
Tame topology and o-minimal structures
year
1998
publisher
Cambridge University Press, Cambridge
series
London Mathematical Society Lecture Note Series
volume
248
pages
x+180
url
http://dx.doi.org/10.1017/CBO9780511525919
MathSciNet
MR1633348
DOI
doi:1633348

@book{MR1633348,
    AUTHOR = "van den Dries, Lou",
    TITLE = "Tame topology and o-minimal structures",
    SERIES = "London Mathematical Society Lecture Note Series",
    VOLUME = "248",
    PUBLISHER = "Cambridge University Press, Cambridge",
    YEAR = "1998",
    PAGES = "x+180",
    ISBN = "0-521-59838-9",
    MRCLASS = "03-02 (03C50 03C60 14P10 52-02 54-02 55-02 57-02)",
    MRNUMBER = "1633348",
    MRREVIEWER = "O. V. Belegradek",
    DOI = "10.1017/CBO9780511525919",
    URL = "http://dx.doi.org/10.1017/CBO9780511525919"
}

      

This item is never cited.